Guillaume Cébron

Maître de Conférences,
Institut de Mathématiques de Toulouse (France)

Logo UPS Logo IMT

Articles (see also Google scholar profile):

  • Combinatorics of cyclic-conditional freeness with Octavio Arizmendi and Nicolas Gilliers
    arXiv:2311.13178, 2023. [Abstract] [pdf]

  • Freeness of type B and conditional freeness for random matrices with Antoine Dahlqvist and Franck Gabriel
    Indiana University Mathematics Journal, To appear. [Abstract] [pdf]

  • Universality of free random variables: atoms for non-commutative rational functions with Octavio Arizmendi, Roland Speicher and Sheng Yin
    Advances in Mathematics, Volume 443, 2024. [Abstract] [pdf]

  • Asymptotic cyclic-conditional freeness of random matrices with Nicolas Gilliers
    Random Matrices: Theory and Applications, Vol. 13 (No. 01), 2024. [Abstract] [pdf]

  • Universal constructions for spaces of traffics with Antoine Dahlqvist and Camille Male
    Documenta Mathematica, Volume 29 (No. 1), 2024. [Abstract] [pdf]

  • Quantum groups based on spatial partitions with Moritz Weber
    Annales de la Faculté des Sciences de Toulouse, Vol.32 (No.4), 727-768, 2023. [Abstract] [pdf]

  • Operator-Valued Matrices with Free or Exchangeable Entries with Marwa Banna
    Annales de l'IHP Probabilités et statistiques, Vol.59 (No.1), 503–537, 2023. [Abstract] [pdf]

  • De Finetti Theorems for the unitary dual group with Isabelle Baraquin, Uwe Franz, Laura Maaßen and Moritz Weber
    SIGMA, Vol.18 (No.67), 2022. [Abstract] [pdf]

  • Fluctuations of Brownian Motions on GL_N with Todd Kemp
    Ann. Inst. Henri Poincaré Probab. Stat. 58 (1), 524-547, 2022. [Abstract] [pdf]

  • Outlier eigenvalues for non-Hermitian polynomials in independent i.i.d. matrices and deterministic matrices with Serban Belinschi, Charles Bordenave and Mireille Capitaine
    Electronic Journal of Probability 2021, Vol. 26, paper no. 100, 1-37. [Abstract] [pdf]

  • Large permutation invariant random matrices are asymptotically free over the diagonal with Benson Au, Antoine Dahlqvist, Franck Gabriel and Camille Male
    Annals of Probability, Vol. 49, No. 1, 157-179, 2021. [Abstract] [pdf]

  • A quantitative fourth moment theorem in free probability theory
    Advances in Mathematics, Volume 380, 2021, 107579. [Abstract] [pdf]

  • A note on existence of free Stein kernels with Max Fathi and Tobias Mai
    Proceedings of the AMS 148: 1583-1594, 2020. [Abstract] [pdf]

  • Fluctuation of matrix entries and application to outliers of elliptic matrices with Florent Benaych-Georges and Jean Rochet
    Canad. J. Math. 70, 3-25, 2018. [Abstract] [pdf]

  • Segal-Bargmann transform: the q-deformation with Ching-Wei Ho
    Lett Math Phys 108: 1677, 2018. [Abstract] [pdf]

  • The generalized master fields with Antoine Dahlqvist and Franck Gabriel
    Journal of Geometry and Physics, 119, pp. 34–53, 2017. [Abstract] [pdf]

  • Haar states and Lévy processes on the unitary dual group with Michael Ulrich
    Journal of Functional Analysis, 270 (7), pp. 2769-2811, 2016. [Abstract] [pdf]

  • Matricial model for the free multiplicative convolution
    Annals of Probability, 44 (4), pp. 2427 - 2478, 2016. [Abstract] [pdf]

  • Free convolution operators and free Hall transform
    Journal of Functional Analysis, 265 (11), pp. 2645-2708, 2013. [Abstract] [pdf]